ON THE NUMBER OF PERIODIC REFLECTING RAYS IN GENERIC DOMAINS

V. Petkov, L. Stoyanov

Research output: Contribution to journalArticle

12 Citations (Scopus)
Original languageEnglish
Pages (from-to)81-91
Number of pages11
JournalErgodic Theory and Dynamical Systems
Volume8
Publication statusPublished - Mar 1988

Cite this

@article{2780c162a2f349258634e96992152d26,
title = "ON THE NUMBER OF PERIODIC REFLECTING RAYS IN GENERIC DOMAINS",
author = "V. Petkov and L. Stoyanov",
year = "1988",
month = "3",
language = "English",
volume = "8",
pages = "81--91",
journal = "Ergodic Theory and Dynamical Systems",
issn = "0143-3857",
publisher = "Cambridge University Press",

}

ON THE NUMBER OF PERIODIC REFLECTING RAYS IN GENERIC DOMAINS. / Petkov, V.; Stoyanov, L.

In: Ergodic Theory and Dynamical Systems, Vol. 8, 03.1988, p. 81-91.

Research output: Contribution to journalArticle

TY - JOUR

T1 - ON THE NUMBER OF PERIODIC REFLECTING RAYS IN GENERIC DOMAINS

AU - Petkov, V.

AU - Stoyanov, L.

PY - 1988/3

Y1 - 1988/3

M3 - Article

VL - 8

SP - 81

EP - 91

JO - Ergodic Theory and Dynamical Systems

JF - Ergodic Theory and Dynamical Systems

SN - 0143-3857

ER -